# SDR FDEA202102080312

- Difficulty date: February 8, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N114FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42712
- Aircraft time: 10,922 hours, 4,686 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T251112
- Condition: Cracked
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING, OSS 499, LEADING EDGE NOSE FORMER CRACKED REMOVED & REPLACED FORMER IAW BAC DWG 114T2161 REV - & FEDEX EA H-5720-T0359274-P1  P1
